# SDR FDKA200706281

- Difficulty date: June 16, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,391 hours, 14,791 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6009 ATL- GPT (0529 PHX LCL).  SPOILER FAIL MESSAGE IN FLT.  MX RESET THE SYSTEM AND OPS CHECK NORMAL ON THE GROUND.
